Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What could be the reason for heavy head and wobbly feet after taking BP medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 339 Questions
Question
Dear Sir,what could be the reason for my heavy head feeling,also i feel i have wobbly feet,i take BP medication,my morning BP was showing as 110/70 for 2 days
Posted Wed, 1 Jan 2014 in Medicines and Side Effects
 
 
Answered by Dr. Maruti Karale 26 minutes later
Brief Answer: could be medicine side effect or ischemic event Detailed Answer: Hi XXXX, Thanks for query. Heaviness in head and wobbly feet could be due to medicine side effect,hypoglycemia,hyperglycemia or an ischemic event like stroke or coronary artery disease. I would like to know more about your medical history,drugs that you are taking and present blood sugar, to answer this question in more detail. I am waiting for your reply. Thank you.
Above answer was peer-reviewed by
 
Follow-up: What could be the reason for heavy head and wobbly feet after taking BP medication? 24 minutes later
Dear Doctor,my BP earlier was around 135-85,these days is around 125-75,HBA1C for last 6 months being 5.6 stable,I have maintained both under control for last 6 months,however after stopping my BP medicine LOSAR H i feel much more active,and I do not feel anyother issue like pain any where or tiredness or any such thing.
 
 
Answered by Dr. Maruti Karale 24 hours later
Brief Answer: could be medicine side effect Detailed Answer: Hi XXXX, Thanks for reply. Heaviness in head and wobbly feet could be due to hypotension caused by Losar-H. Discuss with your doctor about other options available. Measure your blood pressure regularly for few days to prevent rebound hypertension. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor